Write a review

VI Peel - Swelling and Itching of Upper Eyelid - New York

I got a package of 4. I had my first VI peel done...

I got a package of 4. I had my first VI peel done 1.5 months ago.They put acetone and peel on my face but not my eyelids.Following the instructions in the post peel kit,swiped the post peel over my eyelids(apparantly I was supposed to do this). On the 5th day,my eye was very swollen.It subsided but since then my left eyelid is a tiny bit swollen in the morning added line).The skin on inner eye lids(by tear ducts)are a little itchy.Per a dr, I've been putting hydrocortizone and vaccaline but they are still itchy. Heard of this? Advice?

Hi could someone help me with this please as it...

Hi could someone help me with this please as it still a big concern for me. Thank you.
Name not provided

I didn't go to a Dr. I went to a Laser Hair Removal place that offered this service (completely licenced)

3 out of 5 stars Overall rating
Was this review helpful?

Comments (3)

I am having swelling & tightness on the eyelids & neck area after days of stinging & itching. The VI Peel was applied to my eyelids & neck. My skin burned horribly when I applied the post peel protectant. It still burns today on day 5.

I was up most of the night of day 1 so wasn't surprised when I felt tired on day 2. I slept most of day 3 and day 4 which I thought was good because I could sleep trough the discomfort. I have researched the symptoms thinking it could a reaction to the peel but also found the same symptoms with a reaction to hydrocortisone, which the Post Peel Protectant has 1% hydrocortisone as it's active ingredient.

Your reaction must be to the Post Peel Protectant since the peel was not actually applied to your eyelids. Since you have some of the same symptoms I have, I am thinking that maybe my discomfort is contributed to the hydrocortisone rather than the peel itself.

Hydrocortisone Side Effects:

Get emergency medical help if you have any of these signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat. Stop using hydrocortisone topical and call your doctor at once if you have any of these serious side effects:
- blurred vision, or seeing halos around lights;
- uneven heartbeats;
- sleep problems (insomnia);
- weight gain, puffiness in your face; or feeling tired.

Less serious side effects may include:

- skin redness, burning, itching, or peeling;
- thinning of your skin;
- blistering skin; or
- stretch marks

Many of these symptoms match those of the peel itself so go unnoticed.
  • Reply

Sorry to hear this has persisted for you. :(

Here are a few other reviews where people have talked about itchiness or swelling. You could reach out to these community members to ask about their experience and what they found to help.

 "Vi Peel Review" (check out the first comment specifically)

“Vi Peel Didn't Go Like the Website Said, but Was Worth It!”

“Redness After a VI Peel”

  • Reply
Hi could someone help me with this please as it still a big concern for me. Thank you.
  • Reply